# SDR USAA2013060400022

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 37,164 hours, 21,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE COVER FOR LIGHT UNDER SEAT 1C BROKEN.  MX INSTALLED NEW LENS COVER ON EMERGENCY LIGHT AT SEAT 1C.  OPS CHECK NORMAL.
